# SDR USAA2014033100003

- Difficulty date: March 30, 2014
- Submitted: March 31, 2014
- Operation: Air carrier
- Aircraft: N737US
- Make and model: Airbus A319-112
- Aircraft serial: 1245
- Aircraft time: 38,205 hours, 23,041 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Computer
- Part number: 4917011
- Part serial: 03404
- Condition: Faulty
- Location: Te Flap
- Part time: 37,317 hours, 21,425 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A F/CTL FLAPS FAULT ECAM INFLIGHT.  DIVERTED TO IAD FOR LONGER RUNWAY & NO FLAPS LANDING, EMERGENCY WAS DECLARED.  ACCOMPLISHED TSM 27-51-00-810-810-A.  R & R NR 1 1 SFCC IAW AMM 27-51-34.  OPERATIONS CHECKED GOOD AT THIS TIME, OK FOR FURTHER FLIGHT.
